English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58335/91896 (63%)
造訪人次 : 2545      線上人數 : 157
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41410

    題名: Circularity of numerical ranges and block-shift matrices
    作者: 譚必信;Tam, Bit-shun
    貢獻者: 淡江大學數學學系
    日期: 1994-06-01
    上傳時間: 2010-01-28 07:29:56 (UTC+8)
    出版者: Taylor & Francis
    摘要: Let A be a square complex matrix. Several characterizations are found for A to be permutationally similar to a block-shift matrix. One interesting equivalent condition is that the numerical range of every matrix with the same zero pattern as A is a circular disk. Equivalent conditions for the characteristic polynomial of the hermitian part of the matrix e iθA to be the same for all real values θ are also obtained.Complex matrices of order four that are unitarily similar to a block-shift matrix are identified. A result of Marcus and Pesce [6] is extended, and an open question of Li and Tsing [4] is also answered partially.
    關聯: Linear and Multilinear Algebra 37(1-3), pp.93-109
    DOI: 10.1080/03081089408818314
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋